# SDR SWAA2022021471084

- Difficulty date: May 19, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N717SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27851
- Aircraft time: 69,992 hours, 41,449 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STABILIZER LEADING EDGE PANEL; LE STA 86.66 (2ND RIB FROM INBOARD EDGE) RIB INNER CHORD ANGLE CRACKED AT UPPER AFT FASTENER HOLE; MARKED. / REPLACED NEW RIB ON L/H HORIZONTAL STAB LE ACCESS PANEL ( #2 FROM INBD SIDE ) I.A.W B737-700 SRM 51-40-02-0G.
